MAUDE Adverse Event Report: LDR MEDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3375
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant was returned disassembled.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.
 
Event or Problem Description
It was reported that during the procedure the mobi-c implant moved when the surgeon attempted to remove the peek cartridge.However, product evaluation by a zimmer biomet employee found the mobi-c implant to be disassembled.There was no reported patient harm and no further surgical information provided.

Brand Name
IMPLANT MOBIC M ST 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10339164
Report Number3004788213-2020-00098
Device Sequence Number19599372
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(17)221001(10)5301044
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Catalogue NumberMB3375
Device Lot Number5301044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1